MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-TR105-44
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a coolseal trinity procedure on august 22nd, the physician reported that it was experiencing a ¨little bleeding issue¨, it was reported that he went back to seal three times and was unsuccessful.The procedure was a modified duodenal switch, physician reported that around 12 seals had to be resealed.The device was exchanged, and no injury was reported.No medical intervention was required.The procedure was completed successfully with a second device.The amount of bleeding was reported as not a high amount.No other information available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.1 nce was observed related to the disposition of finished goods.Rework was performed and the accepted units were released.The device was released meeting all qa specifications h3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.

Brand Name
COOLSEAL
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
36 & 37 apple ridge road
suite 200
louisville CO 80027
Manufacturer (Section G)
BOLDER SURGICAL
36 & 37 apple ridge road
louisville CO 80027
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key20262887
Report Number3010377594-2024-00009
Device Sequence Number8261042
Product Code GEI
UDI-Device Identifier00850346007061
UDI-Public(01)00850346007061(17)250427(11)230428(10)23D28RB
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K211579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/27/2025
Device Model NumberCSL-TR105-44
Device Catalogue NumberCSL-TR105-44
Device Lot Number23D28RB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown